On the spaces of ideals of semirings

Andrzej Białynicki-Birula

Fundamenta Mathematicae (1958)

  • Volume: 45, Issue: 1, page 254-260
  • ISSN: 0016-2736

How to cite


Białynicki-Birula, Andrzej. "On the spaces of ideals of semirings." Fundamenta Mathematicae 45.1 (1958): 254-260. <http://eudml.org/doc/213463>.

author = {Białynicki-Birula, Andrzej},
journal = {Fundamenta Mathematicae},
keywords = {rings, modules, fields},
language = {eng},
number = {1},
pages = {254-260},
title = {On the spaces of ideals of semirings},
url = {http://eudml.org/doc/213463},
volume = {45},
year = {1958},

AU - Białynicki-Birula, Andrzej
TI - On the spaces of ideals of semirings
JO - Fundamenta Mathematicae
PY - 1958
VL - 45
IS - 1
SP - 254
EP - 260
LA - eng
KW - rings, modules, fields
UR - http://eudml.org/doc/213463
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.